How To Handle Yellow Babies And Difficult Bowel Movements?

Alooow …. my child got jaundice after 3 days and allowed to go home … but it’s been more than a week at home and the urine was shining for only 10x BAB not smoothly after 3hrs new BAB but the next day it didn’t defecate almost 5 days. how is this solution …

1 Answer:

Good evening, thanks for asking at HealthReplies.com. Bilirubin is a brownish yellow color that is present in everyone's bile, blood, and stool. So normally there is bilirubin in our body. However, due to certain conditions, such as liver infections, newborn conditions, hereditary diseases, gallstones, and side effects of drugs, bilirubin levels in the body can increase and this will not be good either. One symptom that can be seen is yellowing of the skin.


In the case of your child, usually high bilirubin levels do not affect the frequency of bowel movements. The stool may be paler if there is a blockage in the flow of bilirubin, but it will not interfere with its frequency. So there may be other conditions experienced by your child. If your child's stool is small and hard, his stomach is enlarged, he appears in pain or difficulty when defecating, he may experience constipation. Constipation can occur due to lack of fluids, consuming formula milk, consuming foods that are too dense and lack of fiber for babies over 6 months, and because the child is less active.


In responding to this, since your child not only has a bowel obstruction, but is also still yellow after being given light therapy, we suggest you take your child back to the pediatrician to find out the cause of his condition and the best treatment. With a direct examination, it can be seen whether there really is a link between these symptoms, and how to deal with the right, both medically, or independently by you at home. Meanwhile, if your child is still under 6 months old, continue to give ASI whenever he wants, there is no need to provide other sources of food or drinks. Keep away from sick people, and consult a doctor immediately. So, hopefully answering your question.

: by

Related Question

What Is The Solution After Taking Anti-Motion Drugs Causing Itching On The Skin?

What Is The Solution After Taking Anti-Motion Drugs Causing Itching On The Skin?

(12 months ago)

Malem, I Awii 18th, when I travel far I always take anti-hangovers, just one day after drinking the medicine my feet itchy red and runny, what is the solution? Thanks....

(1 year ago)

...

How To Deal With High Cholesterol And Gout?

How To Deal With High Cholesterol And Gout?

(1 year ago)

I just went to the puskesmas for uric acid and cholesterol tests … because I complained of pain in the joints between the right groin with the pelvic bone unbearable when I s...

Leave a Reply

Your email address will not be published. Required fields are marked *